# SDR AALA20140721012

- Difficulty date: July 21, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 57,070 hours, 19,644 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

AIRSPEED SPLIT FROM PILOT TO CO-PILOT.  THE SPLIT WAS FOLLOWED BY AN ELEVATOR ASYMMETRY EICAS MSG.  FOUND DEBRIS IN CAPTAINS, FIRST OFFICERS, AUXILIARY ONE & TWO PITOT PROBES.  REPLACED PROBES.  SYS GND CHECKED NORMAL OPERATION CLOSED.
